# SDR CA960123024

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Inoperative
- Location: Vent
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

(CAN)DURING START CYCLE THE FIRE WARNING INDICATION CAME ON. VENT BLOWER INOPERATIVE. BLOWER AND TEMPERATURE PROBES REPLACED.
